# SDR DALA2023052604212

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,955 hours, 20,350 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 HFEC INSPECTION FOUND 01EA CRACK APPROX. 0.800 INCH IN LENGTH ON THE LH FUSELAGE SKIN BELOW THE 9TH & 10TH STRINGER - ATTACH RIVETS ALONG S-12AL,AFT OF FRAME STA1654.50 AS MARK. CORRECTIVE ACTION: THE CRACK LENGTH:0.8".REMOVED THE PREVIOUS REPAIR DOUBLER AND CARRIED OUT THE SKIN REPAIR AT STA1661 STR12AL TO STR13AL AS PER PR1608373-14 REV.O.THE PR1608373-14 REV.O COMPARED AND COMPLIED WITH ER/A 608373-14 (2780350)
